# SDR AALA20120424016

- Difficulty date: April 24, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 64,022 hours, 27,128 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STABILIZER, SEVENTH SPAR HOLE ABOVE STATION ZFS 52.267 OUT OF ROUND AND BEYOND LIMITS.  INSTALLED DOUBLER TRIPLER PER EA MD80-55-023253 AND / SRM 51-30-10.
